# SDR 2012FA0000449

- Difficulty date: June 2, 2012
- Submitted: July 2, 2012
- Operation: General aviation
- Aircraft: N832CP
- Make and model: Cessna 182T
- Aircraft serial: 18281301
- Engine: Lyc IO540AB1A5
- Engine time: 8 hours, 8 cycles
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Part serial: 12030539
- Condition: Failed
- Location: Zone 400
- Part time: 8 hours, 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

MAGNETO COIL FAILED AND POINTS LOOSE.
